# SDR SWIA200311771

- Difficulty date: February 8, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 14,769 hours, 21,164 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FDAU AND DFDR LIGHTS CAME ON IN FLIGHT.  CIRCUIT BREAKER FOR FDAU FOUND POPPED AND SMELLED SMOKE AT THE SAME TIME.  FOUND W501-0018-22 SHORTING TO GROUND FROM LEFT AILERON RIVET INSIDE WHEEL WELL.  REPAIRED WIRE IAW WM 20-00-00.  OPS CHECK OF FDAU AND DFDR GOOD IAW MM 31-30-00.
